# SDR CHQA000502

- Difficulty date: June 8, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N292
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 7,686 hours, 5,710 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF MCO, LIQUID WAS SEEN LEAKING FROM THE TRAILING EDGE OF THE RIGHT WING.  RETURNED TO MCO AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RT TANK VENT VALVE.  FURTHER INVESTIGATION REVEALED THAT THE FLAPPER VALVE TO RIGHT DRY BAY OR PRESSURE TANK TO BE DETACHED CAUSING THE LEAK.  REPLACED FLAPPER VALVE PER MM 28-10-00 AND 28-23-00.
